# SDR 2017FA0000379

- Difficulty date: March 17, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N620CA
- Make and model: Cessna 414
- Aircraft serial: 4140916
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Corroded
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REMOVING THE TURBO CHARGER,  NOTICED SEVERAL RIVET HEADS MISSING ON THE DOUBLER FOR THE TALL PIPE SUPPORT CLAMP.   ON FURTHER INVESTIGATION, IT WAS DISCOVERED THAT THE DOUBLER WAS PUSHED UP FROM CORROSION.  THE TALL PIPE SUPPORT WAS REMOVED AND THE ENGINE BEAM WAS FOUND TO BE CORRODED THROUGH THE ENTIRE THICKNESS OF THE TOP PIECE OF ALUMINUM.
